# SDR AALA20020431

- Difficulty date: March 22, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND CORROSION IN MOUNT HOLE AFT OUTBOARD HOLE, ON RIGHT INBOARD FLAP SUPPORT BEAM.  PERFORM A DETAILED VISUAL INSPECTION OF THE RE-WORKED HOLE TO VERIFY COMPLETE CORROSION REMOVAL.  APPLY ALODINE AND TWO COATS OF PRIMER TO RE-WORKED AREAS.  (M)
